# SDR DALA2025110708137

- Difficulty date: October 31, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N974AT
- Make and model: Boeing 717-200
- Aircraft serial: 55034
- Aircraft time: 61,246 hours, 43,408 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY EXIT LIGHT NOT OPERATIONAL.   REMOVED AND REPLACED RIGHT OVERWING EMERGENCY EXIT LIGHT PER B717 AMM 33-51. (8143300)
